# SDR MYWA110014

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,042 hours, 24,110 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE FIRE HANDLE LIGHT DOES NOT ILLUMINATE DURING ENGINE FIRE TEST.  TROUBLE SHOT PER FIM FOUND PINS PUSHED BACK.  RESEATED PINS SYSTEM.  OPS CHECK NORMAL.
